Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 6, 2008, 9:41 AM CST for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Feb 6, 2008, 10:38 AM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 9:41 AM CST (15:41 UTC)
- In effect from
- Feb 6, 2008, 10:38 AM CST
- Expired
- Feb 8, 2008, 4:29 PM CST
- In force
- 54 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 17.01 ft at Feb 7, 2008, 9:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 061541
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
941 AM CST WED FEB 06 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
.SYNOPSIS...HEAVY RAINFALL OF 1 TO 2 INCHES OVER THE LAST COUPLE OF
DAYS...COMBINED WITH THE RAPID SNOW MELT...HAS CAUSED SIGNIFICANT
RISES ON THE MACKINAW RIVER. RIVER LEVELS SHOULD BEGIN CRESTING
LATER TONIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC113-179-203-070541-
/O.NEW.KILX.FL.W.0022.080206T1638Z-080208T1000Z/
/CNGI2.2.RS.080206T1638Z.080207T0600Z.080208T0400Z.NO/
941 AM CST WED FEB 06 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLOOD WARNING FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 AM WEDNESDAY THE STAGE WAS 12.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 13.6 FEET BY EARLY TOMORROW MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
MACKINAW RIVER
CONGERVILLE 13 12.7 WED 9 AM 13.6 12.2 9.9
$$
GEELHART6 follow-up statements
000
WGUS83 KILX 070235
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 PM CST WED FEB 06 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-071635-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0325Z/
/CNGI2.2.RS.080206T1627Z.080207T1200Z.080208T2125Z.NO/
835 PM CST WED FEB 06 2008
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
* THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 15.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
MACKINAW RIVER
CONGERVILLE 13 15.3 WED 8 PM 16.0 14.2 11.4
$$000
WGUS83 KILX 070732
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
132 AM CST THU FEB 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-072132-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0815Z/
/CNGI2.2.RS.080206T1627Z.080207T1200Z.080209T0215Z.NO/
132 AM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1245 AM THURSDAY THE STAGE WAS 16.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.7 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
MACKINAW RIVER
CONGERVILLE 13 16.3 THU 1 AM 14.9 11.7 9.4
$$000
WGUS83 KILX 071641
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CST THU FEB 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-080641-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0900Z/
/CNGI2.2.RS.080206T1627Z.080207T1800Z.080209T0300Z.NO/
1041 AM CST THU FEB 07 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM THURSDAY THE STAGE WAS 16.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
MACKINAW RIVER
CONGERVILLE 13 16.8 THU 10 AM 15.0 11.8 9.5
$$000
WGUS83 KILX 080212
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
811 PM CST THU FEB 07 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-081611-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0810Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080209T0210Z.NO/
811 PM CST THU FEB 07 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM THURSDAY THE STAGE WAS 15.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
MACKINAW RIVER
CONGERVILLE 13 15.7 THU 8 PM 14.9 11.3 9.3
$$000
WGUS83 KILX 081621
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CST FRI FEB 08 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-090051-
/O.EXT.KILX.FL.W.0022.000000T0000Z-080209T0051Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080208T1851Z.NO/
1021 AM CST FRI FEB 08 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM FRIDAY THE STAGE WAS 13.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 13.2 FRI 10 AM 11.1 9.3 7.8
$$000
WGUS83 KILX 082229
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
429 PM CST FRI FEB 08 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
ILC113-179-203-082259-
/O.CAN.KILX.FL.W.0022.000000T0000Z-080209T0051Z/
/CNGI2.2.RS.080206T1627Z.080207T1445Z.080208T1631Z.NO/
429 PM CST FRI FEB 08 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* AT 345 PM FRIDAY THE STAGE WAS 11.5 FEET.
* FELL BELOW FLOOD STAGE AT 1031 AM FRIDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.1 FEET BY TOMORROW
MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 11.5 FRI 4 PM 11.1 9.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 6, 5:57 AM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Feb 6, 5:57 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 557 AM CST WED FEB 6 2008 .DISCUSSION... ISSUED 252 AM CST WED FEB 6 2008 MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE SNOW CHANCES/AMOUNTS TODAY...AS A RATHER VIGOROUS UPPER WAVE TRACKS THROUGH THE AREA. 08Z SURFACE ANALYSIS CONTINUES TO SHOW FRONTAL BOUNDARY DRAPED ALONG THE OHIO RIVER...WITH SEVERAL WAVES OF LOW PRESSURE MOVING ALONG IT. CONVECTION FROM EARLIER THIS EVENING HAS PUSHED WELL TO THE EAST...LEAVING BEHIND ONLY A FEW SCATTERED SHOWERS ACROSS CENTRAL ILLINOIS. ALOFT...DEEP TROUGH IS IN PLACE ACROSS THE CENTRAL PLAINS...WHILE NEXT SHORT-WAVE OF INTEREST IS COMING ONSHORE ACROSS THE PACIFIC NORTHWEST. SHORT TERM...TODAY THROUGH FRIDAY BAND OF SNOW ASSOCIATED WITH CENTRAL PLAINS UPPER LOW CURRENTLY EXTENDS FROM EASTERN KANSAS NORTHEASTWARD INTO SOUTHERN WISCONSIN. THIS BAND WILL PLAY A MAJOR ROLE IN THE WEATHER ACROSS CENTRAL ILLINOIS TODAY...AS IT SLOWLY TRACKS E/NE TOWARD THE GREAT LAKES. 00Z 6 FEB MODELS HAVE AGAIN TRENDED SLOWER WITH THE EVOLUTION OF THIS SYSTEM...BUT ARE NOW IN FAIRLY GOOD AGREEMENT WITH ONE ANOTHER. NAM-WRF VERIFIED QUITE NICELY YESTERDAY...SO WILL LEAN HEAVILY TOWARD ITS SOLUTION FOR THE FINER DETAILS TODAY. BASED ON THE TRACK OF THE 700MB UPPER LOW...BEST SHOT AT SIGNIFICANT SNOWFALL STILL APPEARS TO BE ACROSS THE NORTHWEST KILX CWA...GENERALLY ALONG AND NORTH OF A RUSHVILLE TO MINONK LINE. ALL MODELS SHOW SNOW BAND GRADUALLY SHIFTING INTO WEST-CENTRAL/NORTHWEST ILLINOIS THIS MORNING...REACHING THE I-55 CORRIDOR TOWARD MIDDAY. FURTHER EAST AND SOUTH...THE PRECIP WILL BE MUCH LIGHTER AND MORE SCATTERED IN NATURE THIS MORNING. FORECAST SOUNDINGS SUGGEST THE PRECIP COULD BE A RAIN/SNOW MIX EAST OF I-55 AND MAINLY RAIN SOUTH OF I-70. AS THE UPPER LOW TRACKS INTO CENTRAL ILLINOIS THIS AFTERNOON...MID-LEVEL COOLING WILL HELP CHANGE THE PRECIP TO SNOW ACROSS ALL BUT THE FAR SE CWA WHERE RAIN SHOWERS WILL PERSIST FOR THE BALANCE OF THE DAY. MEANWHILE...SNOW WILL CONTINUE ACROSS THE ILLINOIS RIVER VALLEY. WITH SOUNDINGS SHOWING STEEPENING MID-LEVEL LAPSE RATES AS THE UPPER LOW TRACKS OVERHEAD...AM A BIT CONCERNED ABOUT THUNDER...ESPECIALLY GIVEN RECENT TRENDS. WILL THEREFORE INCLUDE A SLIGHT CHANCE FOR THUNDER ALONG WITH THE SNOW ACROSS THE NW CWA. CURRENT INDICATIONS STILL SUGGEST SNOWFALL ACCUMULATIONS OF BETWEEN 2 AND 5 INCHES ACROSS THE WINTER WEATHER ADVISORY AREA...HOWEVER CONVECTIVE TRENDS WILL HAVE TO BE MONITORED FOR POTENTIAL SNOWFALL ENHANCEMENTS...PARTICULARLY ALONG AND NORTH OF THE UPPER LOW TRACK. WILL LIKELY STICK WITH THE WINTER WEATHER ADVISORY FOR NOW...AND LET THE DAY-SHIFT DETERMINE NEED FOR POSSIBLE UPGRADE. WILL HOWEVER EXTEND THE ADVISORY UNTIL 6 PM...DUE TO SLOWER MOVEMENT OF SYSTEM. OUTSIDE THE ADVISORY AREA...SNOWFALL TOTALS WILL BE QUITE A BIT LIGHTER...WITH AN INCH OR TWO ALONG THE I-72 CORRIDOR...AND LITTLE OR NO ACCUMULATION FURTHER SOUTH. UPPER SYSTEM SLOWLY EXITS THE REGION TONIGHT...HOWEVER WILL MENTION LINGERING FLURRIES THROUGH THE EVENING...WITH OVERCAST CONDITIONS PERSISTING THROUGH THE NIGHT. PACIFIC NORTHWEST WAVE QUICKLY SWINGS INTO THE MIDWEST ON THURSDAY...HOWEVER IT WILL BE MUCH WEAKER THAN THE SYSTEM TODAY AND WILL ALSO BE LACKING DEEP MOISTURE. WILL THEREFORE KEEP POPS IN THE SLIGHT CHANCE CATEGORY FOR THURSDAY AFTERNOON. YET ANOTHER FAST-MOVING WAVE TRACKS INTO THE AREA ON FRIDAY...BUT WILL TREAT THIS ONE THE SAME AS THE THURSDAY WAVE...WITH ONLY AN INCREASE IN CLOUDS AND SLIGHT CHANCE POPS. GENERAL TREND FOR THURSDAY AND FRIDAY WILL BE FOR DRY CONDITIONS...WITH NEAR OR SLIGHTLY ABOVE NORMAL TEMPS. LONG TERM...SATURDAY THROUGH WEDNESDAY BIG CHANGES IN STORE FOR THE WEEKEND...AS UPPER WAVE DIVING OUT OF CANADA PUSHES AN ARCTIC AIRMASS INTO ILLINOIS LATE SATURDAY. STRONG FRONT WILL LIKELY BE ACCOMPANIED BY SNOW-SHOWERS...FOLLOWED BY WINDY AND SHARPLY COLDER CONDITIONS. LOW TEMPS SUNDAY MORNING ARE PROGGED TO DIP INTO THE SINGLE DIGITS...WITH A FEW BELOW ZERO READINGS POSSIBLE ACROSS THE ILLINOIS RIVER VALLEY. COLD BLAST WILL BE SHORT-LIVED HOWEVER...AS PROGRESSIVE UPPER FLOW PATTERN BECOMES MORE ZONAL EARLY NEXT WEEK. GFS/ECMWF SUGGEST YET ANOTHER WEAK DISTURBANCE MAY BRING A LITTLE RAIN/SNOW TO THE REGION MONDAY NIGHT INTO TUESDAY. CURRENT FORECAST HANDLES THIS QUITE WELL...SO NO MAJOR UPDATES NEEDED IN THE EXTENDED AT THIS TIME. BARNES && .AVIATION... ISSUED 557 AM CST WED FEB 6 2008 MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE CENTRAL ILLINOIS TERMINALS FOR ABOUT ANOTHER 12 HOURS. LINGERING PRECIPITATION WILL TRANSITION TO SNOW FROM WEST TO EAST...WITH KCMI FINALLY CHANGING OVER BY MIDDAY. A FEW HOURS OF MODERATE TO HEAVY SNOW WILL IMPACT KPIA/KBMI TERMINALS FROM LATE MORNING INTO EARLY AFTERNOON. LIFR/IFR CONDITIONS WILL PERSIST UNTIL THE SYSTEM PULLS AWAY THIS EVENING...WITH CONDITIONS POSSIBLY IMPROVING TO LOW END MVFR TONIGHT. WINDS WILL BE VARIABLE AS LOW PRESSURE PASSES DIRECTLY OVERHEAD... EVENTUALLY TURNING NORTHWEST IN ITS WAKE THIS EVENING. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ILZ027>031-036-037-040-041-047. &&
Hazardous weather outlook, Feb 6, 6:12 AM CST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 612 AM CST WED FEB 6 2008 ILZ027>031-036-037-040-041-047-071200- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 612 AM CST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM SYSTEM. TOTAL SNOWFALL WILL RANGE FROM 2 TO 5 INCHES BY THE TIME THE SNOW ENDS LATE THIS AFTERNOON. RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SNOW REPORTS WOULD BE APPRECIATED FROM OUR SPOTTERS TODAY. ILZ038-042-043-048>053-071200- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT- 612 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM SYSTEM. TOTAL SNOWFALL WILL RANGE FROM 1 TO 2 INCHES BY THE TIME THE SNOW ENDS LATE THIS AFTERNOON. RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SNOW REPORTS WOULD BE APPRECIATED FROM OUR SPOTTERS TODAY. ILZ044>046-054>057-061>063-066>068-071>073-071200- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 612 AM CST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW WILL DEVELOP TODAY ON THE BACK SIDE OF A STRONG STORM SYSTEM. TOTAL SNOWFALL OF AN INCH OR LESS IS EXPECTED BY THE TIME THE SNOW ENDS LATE THIS AFTERNOON. RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Feb 6, 9:26 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLOOD HOMER 40.03N 87.96W
02/06/2008 CHAMPAIGN IL MESONET
FLOODING ON SALT FORK RIVER. SOUTH HOMER LAKE RD NEAR IL
RT 49 COVERED WITH 2-3 FEET OF WATER.
&&
SCHAFFERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:21 PM CST | Severe Thunderstorm Warning | ILX | Clay | 24 min |
| Feb 5, 6:32 PM CST | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 28 min |
| Feb 5, 6:35 PM CST | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Edgar, Effingham and 3 more | 40 min |
| Feb 5, 6:43 PM CST | Tornado Warning | ILX | Clay, Jasper, Richland | 32 min |
| Feb 5, 6:53 PM CST | Tornado Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 37 min |
| Feb 5, 6:59 PM CST | Tornado Warning | ILX | Clark, Crawford, Cumberland, Jasper | 37 min |
| Feb 5, 7:02 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar | 43 min |
| Feb 5, 7:30 PM CST | Tornado Warning | ILX | Crawford, Lawrence | 30 min |
| Feb 5, 7:45 PM CST | Flash Flood Warning | ILX | Clark, Clay, Crawford, Jasper, Lawrence, Richland | 6 hr |
| Feb 5, 8:43 PM CST | River Flood Warning | ILX | Cass, Mason, Menard | 7 days |
| Feb 5, 8:43 PM CST | River Flood Warning | ILX | Cass, Mason | 9 days |
| Feb 5, 8:45 PM CST | River Flood Warning | ILX | Mason, Menard | 66 hr |
| Feb 5, 11:03 PM CST | Flash Flood Warning | ILX | Champaign, Coles, Cumberland, Douglas, Edgar, Effingham and 4 more | 3 hr |
| Feb 6, 3:05 AM CST | River Flood Warning | ILX | Fulton, Mason | 88 days |
| Feb 6, 3:05 AM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 93 days |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.